Jump to content
Fishtrooper66

Fishtrooper66: withdrawal weird symptoms

Recommended Posts

Fishtrooper66

Hey all my story after a long period of stress I kinda started feeling strange so went to gp who prescribed me 20 mg of citalopram after 7 weeks I went back and said I don't think there are for me not knowing much about the whole ssri situation what I were feeling was apparently my brain protecting me , he suggested i tried fluoxetine so I did another 2 months off and another cold turkey ...,,

 

Back to docs not knowing that I was suffering due to the damage the drugs had done so bring story forward after sertraline 50 mg for a few months which absolutely destroyed me

 

I tried Paxil as I genuinely believed I was depressed I didn't know such a thing about withdrawal stayed on them for about 2-3 months

 

I am know 7 months without anything and I genuinely feel like these drugs have destroyed my brain after all the zaps and muscle tension goin I got severe brain fog which lifted then depression which lifted then anger now im stuck with a constant feeling of depersonalisation last few days started really weird dreams and sleep disturbances even though I'm on holiday I am sitting by a pool then boom out of nowhere really bad anxiety I never had these before I tried those stupid drugs

 

I have tried vitamins and supplements but I now can't handle any stimulant I used to go to the pub regularly but know I can't even hold s drink without getting sort of naggy drunk after a very small amount , caffeine is out the question also I'm a builder and need to concentrate as I work up heights my concentration and memory are terrible sorry to go on !!!lol

 

I know each day offers different symptoms but I genuinely believe I won't be what I was before many thanks keep up the fight

Edited by scallywag
inserted paragraph breaks

Share this post


Link to post
scallywag

Fishtrooper -- Welcome to Surviving Antidepressants (SA)
 
Thanks for taking time to post.
 
The symptoms you list are very common in withdrawal. The good news is that people do recover fully.
What is withdrawal syndrome
 
You're going through "waves and windows"
The Windows and Waves pattern of stabilization

Paroxetine, your last medication, is a nasty monster of a drug. It seems to be the worst SSRI to stop. It may be hard to believe but you're doing well if you're 7 months out from a cold-turkey stop and able to work as a builder!

How can we assist you? What questions do you have?

Share this post


Link to post
Fishtrooper66

Topic title:  symptoms 3 years out

 

I’m new to putting my own story out there but after the gp put me on several ssri including citalopram fluoxetine Paxil which basically turned me into a mess without knowing what I was getting involved with I cold turkey each time I only had low energy after a virus to start with after many very nasty symptoms I seem to be left with a stiff neck poor posture and each day seems to start with a constant mind nagging but seems to get better towards mid day I had every symptom under the sun including the whole of my jaw swelling up bigger than my face each day I ploughed on now I’m in the window/waves situation I am aware of what it is but the anger takes over in morning I’m recently married been on a stag doo and honeymoon all I can say is it does get better not perfect but even if you feel terrible what’s the worse outcome of the day keep on fighting 🤞🙏

 

Edited by ChessieCat
added topic title

Share this post


Link to post

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy